Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 452042, 10 pages
http://dx.doi.org/10.1155/2015/452042
Research Article

A Study of Prisoner’s Dilemma Game Model with Incomplete Information

1School of Applied Mathematics, Guangdong University of Technology, Guangzhou, Guangdong 510006, China
2Department of Computer Science and Technology, Tsinghua University, Beijing 100084, China

Received 25 May 2014; Revised 22 September 2014; Accepted 23 September 2014

Academic Editor: Yiu-ming Cheung

Copyright © 2015 Xiuqin Deng and Jiadi Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuqin Deng and Jiadi Deng, “A Study of Prisoner’s Dilemma Game Model with Incomplete Information,” Mathematical Problems in Engineering, vol. 2015, Article ID 452042, 10 pages, 2015. https://doi.org/10.1155/2015/452042.